# SDR SWAA2019012128703

- Difficulty date: January 14, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148A0922
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LOWER SEAL ATTACH WEB DAMAGED AT RBL 26.  R&R WEB PER SRM AND DWG.
